# SDR HEEA079036

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,545 hours
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: AN58131
- Condition: Damaged
- Location: Static/Pitot Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INSIDE AND ON BACKSIDE OF PITOT TUBE.  CONNECTION TUBE IS TWISTED, PITOT TUBE HAS SMALL DENT ON EXTERIOR.
